# SDR DALA14033753221

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER CORNER FITTING ON L2 DOOR AT FRAME 68.  REPLACED CORNER FITTING IAW SRM 51-72-11 AND DWG D53480505.
